Open Access
Translator Disclaimer
Winter 1994 The Riemann-Stieltjes Integral
R. E. Bradley
Missouri J. Math. Sci. 6(1): 20-28 (Winter 1994). DOI: 10.35834/1994/0601020

Abstract

Riemann-Stieltjes integration is an optional topic for a first course in real analysis. In this paper, we examine some of the pedagogical reasons in favor of its inclusion and some of the technical anachronisms associated with it.

Citation

Download Citation

R. E. Bradley. "The Riemann-Stieltjes Integral." Missouri J. Math. Sci. 6 (1) 20 - 28, Winter 1994. https://doi.org/10.35834/1994/0601020

Information

Published: Winter 1994
First available in Project Euclid: 17 December 2019

zbMATH: 1097.26514
MathSciNet: MR1321972
Digital Object Identifier: 10.35834/1994/0601020

Rights: Copyright © 1994 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 1 • Winter 1994
Back to Top